# SDR F3LA200200221

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON MOP SILL SUPPORT ANGLE, BS 349, AT BOTTOM OF NUT PLATE HOLE ON L1 ENTRY DOOR.  REMOVED MOP SILL SUPPORT ANGLE AND WEB PER SRM 51-30-2, LOCATED FASTENER HOLES ON MOP SUPPORT ANGLE PER SRM 51-10-2 AND INSTALLED NEW MOP SILL SUPPORT ANGLE PER SRM 51-40-2.
